# SDR FDEA201001250236

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72291
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF HORIZONTAL STAB CONSTANT SECTION, FOUND 2 PANELS CRACKED   PN 7229-1 POS NR3 & 7226-1 POS NR18,  PLEASE VERIFY APPLICABILITY & REVISION OF EO 8-5510-7-4308 IAW SECTION C.  ACCOMPLISHED E.A.8-5510-133497 IAW SB DC10-55-016.  REMOVED AND REPLACED PANEL P/N ALC7225-1 IAW S.B. DC10-55-016 GROUP 2 AT LOWER COSTANT SECTION FOLLOWING.
